# SDR CA120505001

- Difficulty date: May 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 31,489 hours
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compessor Disk
- Part time: 10,969 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ON FINAL APPROACH NR 2 ENGINE COMPRESSOR STALL OCCURED FOLLOWED BY HIGH PITCH WHINING.  PILOT SHUTDOWN ACFT AND AUTOROTATED, LANDED.  UPON INVESTIGATION COMPRESSOR BLADE WAS FOUND LYING IN INLET SCREEN. UPON FURTHER INVESTIGATION 1ST STAGE COMPRESSOR WHEEL WAS MISSING THE AFFECTED BLADE AND THERE WAS DAMAGE TO 2ND STAGE COMPRESSOR. POWER SECTION WAS REPLACED WITH SERVICEABLE UNIT AND RETURNED TO SERVICE.
